Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 4, Pages 4–14 (Mi vmj105)  

This article is cited in 4 scientific papers (total in 4 papers)

An alternative affine plane

A. I. Dolgarev, I. A. Dolgarev

Penza State University

Full text: PDF file (149 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 514.7
Received: 23.07.2007

Citation: A. I. Dolgarev, I. A. Dolgarev, “An alternative affine plane”, Vladikavkaz. Mat. Zh., 9:4 (2007), 4–14

Citation in format AMSBIB
\Bibitem{DolDol07}
\by A.~I.~Dolgarev, I.~A.~Dolgarev
\paper An alternative affine plane
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 4
\pages 4--14
\mathnet{http://mi.mathnet.ru/vmj105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434641}


Linking options:
  • http://mi.mathnet.ru/eng/vmj105
  • http://mi.mathnet.ru/eng/vmj/v9/i4/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dolgarev I.A., “Poverkhnosti v kommutativnoi nelineinoi geometrii 3-mernogo prostranstva-vremeni Galileya”, Izv. vuzov. Povolzhskii region. Fiziko-matematicheskie nauki, 2009, no. 1, 69–86
    2. Dolgarev A.I., Dolgarev I.A., “Nekotorye prilozheniya galileevykh metodov”, Izv. vuzov. Povolzhskii region. Fiziko-matematicheskie nauki, 2009, no. 2, 39–59
    3. A. I. Dolgarev, I. A. Dolgarev, “Ploskost Galileya s kommutativnoi i nelineinoi geometriei”, Vladikavk. matem. zhurn., 12:2 (2010), 3–14  mathnet
    4. Dolgarev I.A., Dolgarev A.I., “Alternativnye deistvitelnye lineinye prostranstva razmernostei 2, 3 i 4”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2011, no. 1, 3–19  elib
  • Владикавказский математический журнал
    Number of views:
    This page:230
    Full text:83
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022